MAUDE Adverse Event Report: FENWAL INTERNATIONAL INC. AMICUS SEPARATOR SYSTEM; AMICUS APHERESIS KIT

FENWAL INTERNATIONAL INC. AMICUS SEPARATOR SYSTEM; AMICUS APHERESIS KIT
Model Number N/A
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/22/2019
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported the unit collected during donation tested positive for listeria monocytogenes (aa).The microorganisms were found in the platelet storage bags.The time interval that these microorganisms were found was 16.9 hours.Triple, product bag attached, sampling device sterile welded.
 
Event or Problem Description
Customer reported the unit collected during donation tested positive for listeria monocytogenes (aa).The microorganisms were found in the platelet storage bags.The time interval that these microorganisms were found was 16.9 hours.Triple product; bag attached; sampling device sterile welded.Investigation 599817 was completed.No samples were received for analysis.However, microbiological testing results were reviewed for amicus batch fa19e06138 manufacturing period, including previous month.No out of limit is observed in the 12-month timeframe.A microbiology testing external supplier, pace analytical, completed additional testing to the amicus manufacturing areas, including the following sampling: - environmental monitoring air samples - surface monitoring swabs - organism identification the same sampling was taken by the haina microbiology lab team, to review the current amicus conditions.Root cause identified: the amicus microbiology testing was completed with satisfactory results.The bacteria identified by the customer is not part of the haina plant micro-flora.In addition, the microbiology monitoring is within established limit.Current controls: - microbiology monitoring - product e-beam sterilization - in process sampling quality inspection.- post sterilization sampling final inspection.

Brand Name
AMICUS SEPARATOR SYSTEM
Common Device Name
AMICUS APHERESIS KIT
Manufacturer (Section D)
FENWAL INTERNATIONAL INC.
carretera sanchez km 18.5
parque industrial itabo zona f
haina, san cristobal,
DR 
MDR Report Key9130453
Report Number3004548776-2019-00018
Device Sequence Number2449848
Product Code GKT
UDI-Device Identifier04086000101387
UDI-Public010408600010138710FA19E061381119050617200831
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
BK960005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/30/2019
Report Date (Section F) 08/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Model NumberN/A
Device Catalogue Number4R2354
Device Lot NumberFA19E06138
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/30/2019
Event Location Other
Date Report to Manufacturer08/30/2019
Initial Date Received by Manufacturer 08/30/2019
Supplement Date Received by Manufacturer08/30/2019
Initial Report FDA Received Date09/27/2019
Supplement Report FDA Received Date03/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1